Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Formulas for complex interpolation


Authors: A. N. Lowan and H. E. Salzer
Journal: Quart. Appl. Math. 2 (1944), 272-274
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/10672
MathSciNet review: 10672
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10672
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society